# SDR SWIA2020072751419

- Difficulty date: June 12, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 38,232 hours, 27,681 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Damaged
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L/H INBOARD FLAP INBOARD SUPPORT FITTING HAS VISIBLE TOOLING MARK.   (C-CHECK) RO 7/23/2020    REMOVED DAMAGE ON THE L/H INBOARD FLAP INBOARD SUPPORT FITTING REF CRJ700 SRM. REPAIRED FITTING REF MHI RJ REO. COMPLETED SKYWEST ST ATTACHED. SEE CONTINUATION FOR DETAILS.
